# SDR UALA2012081304452

- Difficulty date: August 11, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 62,413 hours, 21,875 cycles
- Engine: Pwa PW2037
- Engine time: 3,200 hours, 20,503 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Part time: 61,996 hours, 19,770 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CLIMB POWER,  NR 2 ENGINE VIBRATION INDICATION AT 3.0 UNITS, AT APPROXIMATELY 88 PERCENT N1.  VIBRATION FELT IN AIRFRAME.  VIBRATION LEVEL DID DECREASE WITH REDUCTION IN N1 SPEED.  NR 2 ENGINE REPLACED.
